# SDR DALA1163750928

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,530 hours, 46,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMGE; ELONGATED HOLES ON EXTERNAL FUSELAGE SKIN FROM STA Y=229 TO Y=250 BTW LONGERONS 18LT AND 19LT.  REPAIR WAS ACCOMPLISHED ON N/R (TO 226865).
